# SDR CA030908001

- Difficulty date: August 29, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,744 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: 9740926112
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE AIRCRAFT WAS ON APPROACH AND THE NOSE GEAR GREEN LIGHT DID NOT COME ON, BOTH MAINS INDICATED GREEN.THE GEAR WAS EXTENDED MANUALLY WITH THE HAND PUMP AND A N UNEVENTFUL LANDING CARRIED OUT. MAINTENANCE FOUND THE HYDRAULIC POWERPACK WAS NOT RUNNING DUE TO AN UNSERVICEABLE MOTOR RELAY R601.  THE RELAY WAS REPLACED AND THE SYSTEM FUNCTIONED PROPERLY. THE 974.09.26.112 RELAY IN QUESTION HAS BEEN FAILING IN THE PAST.  THIS IS THE 3RD INSTANCE THE SAME PART NUMBER RELAY HAS FAILED, EITHER OPEN OR CLOSE. ONE PRIOR TO THIS FAILED OPEN AND WOULD NOT ALLOW THE PUMP TO RUN, AND THE ONE PRIOR TO THAT FAILED CLOSED AND THE PUMP RAN CONTINUOUSLY. PILATUS HAS BEEN NOTIFIED VIA A DEFECT REPORT.
